# SDR AALA991344

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 696-704
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN GOUGED BELOW STRINGER 28R STATION 696-704.  BLENDED, INSTALLED DOUBLER OVER DAMAGED AREA PER SRM 53-30-3.  (M)
